Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Graphs and Combinatorics

Search In Journal Title:

Abbravation: Graphs and Combinatorics

Search In Journal Abbravation:

Publisher

Springer Japan

Search In Publisher:

DOI

10.1002/sd.301

Search In DOI:

ISSN

1435-5914

Search In ISSN:
Search In Title Of Papers:

Bipartite Divisor Graphs for Integer Subsets

Authors: Mohammad A Iranmanesh Cheryl E Praeger
Publish Date: 2010/02/18
Volume: 26, Issue: 1, Pages: 95-105
PDF Link

Abstract

Inspired by connections described in a recent paper by Mark L Lewis between the common divisor graph ΓX and the prime vertex graph ΔX for a set X of positive integers we define the bipartite divisor graph BX and show that many of these connections flow naturally from properties of BX In particular we establish links between parameters of these three graphs such as number and diameter of components and we characterise bipartite graphs that can arise as BX for some X Also we obtain necessary and sufficient conditions in terms of subconfigurations of BX for one of ΓX or ΔX to contain a complete subgraph of size 3 or 4


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: